Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Instability of speckle patterns in random media with noninstantaneous Kerr nonlinearity

Not Accessible

Your library or personal account may give you access

Abstract

The onset of instability of a multiple-scattering speckle pattern in a random medium with Kerr nonlinearity is significantly affected by the noninstantaneous character of the nonlinear medium’s response. The fundamental time scale of the spontaneous speckle dynamics beyond the instability threshold is set by the larger of times TD and τNL, where TD is the time required for the multiply scattered waves to propagate through the random sample and τNL is the relaxation time of the nonlinearity. The inertial nature of the nonlinearity should complicate the experimental observation of the instability phenomenon.

© 2003 Optical Society of America

Full Article  |  PDF Article
More Like This
Dynamic instability of speckle patterns in nonlinear random media

Sergey E. Skipetrov
J. Opt. Soc. Am. B 21(1) 168-176 (2004)

Induced spatiotemporal modulation instability in a noninstantaneous self-defocusing medium

Wen-Han Chu, Chien-Chung Jeng, Chao-Hsian Chen, Yi-Hsin Liu, and Ming-Feng Shih
Opt. Lett. 30(14) 1846-1848 (2005)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (2)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (4)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2023 | Optica Publishing Group. All Rights Reserved